MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM

EXACTECH, INC. EQUINOXE; EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM
Model Number 320-20-34
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 12/15/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device evaluated by manufacturer? pending evaluation.Concomitant medical device(s): 320-01-42 - equinoxe reverse 42mm glenosphere, (b)(4); 320-10-00 - equinoxe reverse tray adapter plate tray +0, (b)(4); 320-15-03 - rs glenoid plate l post aug, 8 deg, left, (b)(4); 320-15-05 - eq rev locking screw, (b)(4); 320-20-00 - eq reverse torque defining screw kit, (b)(4); 320-20-26 - eq rev compress screw lck cap kit, 4.5 x 26mm, (b)(4); 320-42-00 - equinoxe reverse 42mm humeral liner +0, (b)(4).
 
Event or Problem Description
As reported, this (b)(6) y/o male patient's left shoulder was revised due to the baseplate screws breaking.The baseplate, glenosphere, tray, and liner were revised.Patient was last known to be in stable condition following the event.Devices will not be retuning due to hospital policy.
 
Additional Manufacturer Narrative
Section h10: h3: the revision reported was likely the result of the glenoid baseplate not achieving long-term fixation, causing the compression screws to bear the joint load and eventually fracture.However, this cannot be confirmed as the devices were not returned for evaluation and adequate information was not provided to determine the root cause of the insufficient glenoid baseplate fixation.

Brand Name
EQUINOXE
Common Device Name
EQ REV COMPRESS SCREW LCK CAP KIT, 4.5 X 34MM
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key13423459
Report Number1038671-2022-00132
Device Sequence Number5328549
Product Code KWT
UDI-Device Identifier10885862086563
UDI-Public10885862086563
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/19/2024
Device Model Number320-20-34
Device Catalogue Number320-20-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer06/02/2022
Initial Report FDA Received Date02/02/2022
Supplement Report FDA Received Date06/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/24/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale